MathSciNet Relay Station
MathSciNet bibliographic data
MR1746436 (2001f:34076) 34C25
Panov, A. A. Variety of Poincaré mappings for cubic equations with variable coefficients. (Russian) Funktsional. Anal. i Prilozhen. 33 (1999), no. 4, 84--88; translation in Funct. Anal. Appl. 33 (1999), no. 4, 310–312 (2000)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement